Open Journal of Microphysics

Volume 2, Issue 2 (May 2012)

ISSN Print: 2162-2450   ISSN Online: 2162-2469

Google-based Impact Factor: 0.86  Citations  

Inconsistency of Probability Density in Quantum Mechanics and Its Solution

HTML  Download Download as PDF (Size: 294KB)  PP. 13-18  
DOI: 10.4236/ojm.2012.22002    4,505 Downloads   8,678 Views   Citations

ABSTRACT

Probability density and particle conservation in quantum mechanics are discussed. The probability density has inconsistency with particle conservation in any quantum system. The inconsistency can be avoided by maintaining conservation of particle. The conservation coerces, a system should exist in a linear combinations of some eigenstates except ground state. The point is applied to the three exactly solvable quantum systems i.e. a particle in one dimensional well potential, harmonic oscillator and hydrogen atom.

Cite this paper

A. Purwanto, E. Latifah and B. Subagyo, "Inconsistency of Probability Density in Quantum Mechanics and Its Solution," Open Journal of Microphysics, Vol. 2 No. 2, 2012, pp. 13-18. doi: 10.4236/ojm.2012.22002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.